# SDR 2009FA0000180

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Aircraft: N4420F
- Make and model: Cessna 425
- Aircraft serial: 4250053
- Aircraft time: 9,114 hours, 9,114 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Zone 600
- Part time: 9,114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN THEIR SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  FOUND RT LOWER FWD FITTING CORRODED.  REPLACED FITTING PN 0811350-10.
